# SDR UIEA2018102502342

- Difficulty date: October 18, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,769 hours, 16,392 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP TEMP REPAIR. INSTALLED TEFLON TUBING ON EXPOSED PORTIONS OF WIRE W5324-455R16 IAW AMM 26-11-21.
